# SDR CKSA95156

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 5640808507
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION, FOUND REF R/O 801-363 CRACK INDICATION HORIZONTAL STABILIZER CONSTANT SECTION UPPER FORWARD PANEL RIGHT SIDE BOLT HOLE NR 4 TO NEXT HOLE FORWARD TO FORWARD END OF PANEL.  REMOVED AND REPLACED FORWARD UPPER PANEL IAW REFERENCE BULLETIN 55-15 (DC-8 S/B).  (M)
